Pôles de la matrice de diffusion pour des perturbations captives

V. M. Petkov

Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991)

  • page 1-13

How to cite


Petkov, V. M.. "Pôles de la matrice de diffusion pour des perturbations captives." Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991): 1-13. <http://eudml.org/doc/112007>.

author = {Petkov, V. M.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {diffusion phase},
language = {fre},
pages = {1-13},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Pôles de la matrice de diffusion pour des perturbations captives},
url = {http://eudml.org/doc/112007},
year = {1990-1991},

AU - Petkov, V. M.
TI - Pôles de la matrice de diffusion pour des perturbations captives
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1990-1991
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 13
LA - fre
KW - diffusion phase
UR - http://eudml.org/doc/112007
ER -


  1. [1] C. Bardos, J.C. Guillot et J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné, Comm. in P.D.E., 7 (1982), 905-958. Zbl0496.35067MR668585
  2. [2] V. Buslaev, Scaterring plane waves, spectral asymptotics and trace formulas in exterior problem, Dokl. Akad. Nauk SSSR, 197 (1971), 999-1002. Zbl0224.47023MR278108
  3. [3] C. Gérard, A. Martinez, D. Robert, Breit-Wigner formulas for the scattering phase and total scattering cross-section in the semi-classical limit, Commun. Math. Phys., 121 (1989), 323-336. Zbl0704.35114MR985402
  4. [4] T.E. Gurejev, Yu. Safarov, Precise asymptotics of the spectrum for the Laplace operator on manifolds with periodic geodesics, LOMI preprint E-1-86, Leningrad and Trans. MIAN URSS,179. 
  5. [5] M. Ikawa, Trapping obstacles with a, séquence of poles converging to the real axis, Osaka J. Math., 22 (1985), 657-689. Zbl0617.35102MR815439
  6. [6] P. Lax, R. Phillips, Scattering Theory, Académie Press, 1967. Zbl0186.16301MR217440
  7. [7] A. Majda and J. Ralston, An analogue of Weyl's theorem for unbounded domains, II, Duke Math. J.45 (1978), 513-536 and III, 46 (1979), 725-731. Zbl0416.35058
  8. [8] R. Melrose, Polynomial bound on the number of scattering poles, J. Funct. Anal., 53 (1983), 287-303. Zbl0535.35067MR724031
  9. [9] R. Melrose, Weyl asymptotics for the phase in obstacle scattering, Comm. PDE, 13 (1988),1431-1439. Zbl0686.35089MR956828
  10. [10] V. Petkov, L. Stoyanov, On the number of periodic reflecting rays in generic domains, Erg. Th. Dynam. Systems, 8 (1988), 81-91. Zbl0668.58005MR939062
  11. [11] V. Petkov, Phase de diffusion pour des perturbations captives, ConférenceSaint-Jean-de-Monts, 1990, Société Mathématique de France. Zbl0718.35007MR1069955
  12. [12] J. Ralston, Trapped rays in spherically symmetric media, and poles of the scattering matrix, Comm. Pure Appl. Math., 24 (1971), 571-582. Zbl0206.39603MR457962
  13. [13] D. Robert, Asymptotique à grande énergie de la phase de diffusion pour un potentiel, Asymptotic Analysis3 (1991), 301-320. Zbl0737.35054MR1094679
  14. [14] D. Robert, Asymptotique de la phase de diffusion à haute énergie pour des perturbations du second ordre du Laplcien. preprint, Août 1990. Zbl0801.35100MR1169349
  15. [15] Yu Safarov, Asymptotic of the spectrum of pseudo-differential operator with periodic bicharacteristics, Trans. Sci. SeminarLOMI, 152 (1986), 94-104 (In Russian). Zbl0621.35071MR869246
  16. [16] Yu Safarov, Exact asymptotics of the spectrum of a boundary value problem and periodic billiards Izv AN SSSR, Ser. Mat.52 (1988), 1230-1251. Math. USSR Izvestiya33 (1989), 553-573. Zbl0682.35082MR984217
  17. [17] J. Sjöstrand, Estimations sur les résonances pour le Laplacien avec une perturbation à support compact, Séminaire EDP, Ecole Polytechnique, 1990-1991. Zbl0739.35051MR1131582
  18. [18] J. Sjöstrand, M. Zworski, Complex scaling and the distribution of scattering poles, preprint. Zbl0752.35046MR1115789
  19. [19] G. Vodev, Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in Rn, n &gt; 3 odd, preprint 1990. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.